SciELO - Scientific Electronic Library Online

vol.22 issue2Precision of geoid approximation and geostatistics: how to find continuous map of absolute gravity dataA visualization of null geodesics for the bonnor massive dipole author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


WANG, Hua  and  XU, Hong-Yan. Results on the uniqueness of difference polynomials of entire functions. Rev. Mat [online]. 2015, vol.22, n.2, pp.223-254. ISSN 1409-2433.

In this paper, we study the uniqueness of two difference polynomials of entire functions sharing one value, polynomial and small function. Our results of this paper are improvement of the previous theorems given by Chen and Chen 2, Liu, Liu and Cao 22 and Li et al. 19.

Keywords : uniqueness; entire function; difference polynomial.

        · abstract in Spanish     · text in English     · English ( pdf )